EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-38 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-35-5011 logic tibia ps mod insrt sz 5 11mm: sn# (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5: sn# (b)(6), 02-012-39-5050 - logic tibia fin tray cem sz 5f/5t: sn# (b)(6), 13a2101 - cemex system fast genta 70g: sn# (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk: sn# (b)(6), 201-78-89 - 3" drill bit, mod.Hex 2 pack: sn# (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the right side.Subsequently, the patient experienced prosthesis wear of the polyethylene liner.As a result, approximately twelve years and ten months post-surgery, the patient underwent a revision to replace the polyethylene liner.During the revision surgery it was noted that the patellar implant has some wear, but the surgeon chose not to replace it.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 2 of 2 for this event/patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of tibial insert prosthesis wear.Possible causes of the observed polyethylene wear include third body wear, patient-related factors, being implanted for over 10 years, orientation of the components, and/or any combination of these possibilities.Prosthesis wear of the patella could not be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.